MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP PRECISION GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR

COOPERSURGICAL, INC. LEEP PRECISION GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR
Model Number LP-20-120
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, the device had intermittent rf issues.No patient harm was reported.No additional information available.Lp-20-120 leep (b)(4).
 
Additional Manufacturer Narrative
Device is being returned for repair.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Updated: b4, d9, g3, g6, h2, h3, h4, h6, h11.Distribution history: this complaint unit was manufactured at csi on 06/26/2024 and shipped on 7/17/2024.Manufacturing record review: dhrs were reviewed and no non-conformities, related to the complaint condition, were noted.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Majority of complaints were not confirmed.Product receipt: the complaint unit was returned 4/21/2025.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found to function properly.Root cause: the device tested to specification and found to meet all visual and functional test specifications.A root cause is not applicable as the complaint condition was not confirmed.The leep system is designed with a safety feature to cut power in any mode when rf leakage is detected.This is in place to protect the end user and patient from potential shock.In the investigation, the failure had been repeated, but under certain conditions relevant to set up/environment.The unit was evaluated, tested to specifications free of defects and returned to the customer.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information.

Brand Name
LEEP PRECISION GENERATOR
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key21935238
Report Number1216677-2025-00021
Device Sequence Number7837381
Product Code HGI
UDI-Device Identifier00888937014235
UDI-Public(01)00888937014235
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K963653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-20-120
Device Catalogue NumberLP-20-120
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown